Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Subspaces of small codimension of finite-dimensional Banach spaces
HTML articles powered by AMS MathViewer

by Alain Pajor and Nicole Tomczak-Jaegermann PDF
Proc. Amer. Math. Soc. 97 (1986), 637-642 Request permission

Abstract:

Given a finite-dimensional Banach space $E$ and a Euclidean norm on $E$, we study relations between the norm and the Euclidean norm on subspaces of $E$ of small codimension. Then for an operator taking values in a Hilbert space, we deduce an inequality for entropy numbers of the operator and its dual.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 41A46, 47B10
  • Retrieve articles in all journals with MSC: 46B20, 41A46, 47B10
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 637-642
  • MSC: Primary 46B20; Secondary 41A46, 47B10
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845980-8
  • MathSciNet review: 845980